Popoviciu’s and Bellman’s inequalities in $p$-semi-inner product spaces

Authors

  • Y. J. Cho
  • M. Matic
  • J. Pecaric

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.279

Abstract

In this paper, we study Popoviciu's and Bellman's inequalities in $p$-semi-inner product spaces and give some related results.

Author Biographies

Y. J. Cho

Department of Mathematics Education, College of Education, Gyeongsang National University, Chinju 660-701, KOREA.

M. Matic

Department of Mathematics, University of Split, R. Bov skovica bb, 21000 Split, CROATIA.

J. Pecaric

Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, CROATIA.

Downloads

Published

2002-12-31

How to Cite

Cho, Y. J., Matic, M., & Pecaric, J. (2002). Popoviciu’s and Bellman’s inequalities in $p$-semi-inner product spaces. Tamkang Journal of Mathematics, 33(4), 309-318. https://doi.org/10.5556/j.tkjm.33.2002.279

Issue

Section

Papers